# SDR R61A201802160177

- Difficulty date: January 30, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 21,202 hours, 14,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010065001
- Condition: Corroded
- Location: Frame 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORRROSION ON TWO ANGLES ON PANEL 1431DL. REMOVED AND REPLACED THE ANGLES IAW AMM 20-10-07, AND SRM 51-40-02.
